STRYKER ORTHOPAEDICS-MAHWAH NO 5 TRIATH TS PLUS TIB INS X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5537-G-516-E |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.No device failure mode was provided however, there have been no reported events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 5512-f-402; tri ts femur sz4 right; lot# oya7a cat# 5560-s-209; tri cemented stem 9mmx100mm; lot# 0114113l unknown triathlon baseplate; cat/lot# unknown it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
Based on the revision implant sheet, the patient had a total right knee revision.All components explanted.